# SDR 2008UALA02832

- Difficulty date: May 16, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N195UA
- Make and model: Boeing 747422
- Aircraft serial: 26899
- Aircraft time: 44,886 hours, 5,494 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 4E EMERGENCY LIGHT INOP.  FOUND LOOSE CONNECTION. SECURED CONNECTION OP CHECKED GOOD.  AC OK FOR SERVICE.
